Please use this identifier to cite or link to this item: http://elib.vsmu.by/handle/123/8482
Title: Сывороточноподобный синдром как осложнение антибиотикотерапии
Authors: Сачек, М. М.
Гурин, Н. Г.
Выхристенко, Л. Р.
Колосова, Т. С.
Тябут, Г. Д.
Issue Date: 2007
Publisher: ВГМУ
Citation: Сывороточноподобный синдром как осложнение антибиотикотерапии / М. М. Сачек [и др.] // Вестник Витебского государственного медицинского университета. - 2007. - Т. 6, № 1. - С. 114-118.
Description: АНТИБИОТИКИ / ТЕР ПРИМ
ЛЕКАРСТВ ПОБОЧНОЕ ДЕЙСТВИЕ, СИСТЕМЫ ОТЧЕТОВ
СЫВОРОТОЧНАЯ БОЛЕЗНЬ
URI: http://elib.vsmu.by/handle/123/8482
ISSN: 1607-9906 (print)
2312-4156 (online)
metadata.dc.source: Вестник Витебского государственного медицинского университета. - 2007. - Т. 6, № 1
Appears in Collections:№ 1

Files in This Item:
File Description SizeFormat 
vVGMU_2007_1_114-118.pdf203.52 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.